MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).The test strips referenced in this report are part of recall #1052693-06/13/16-001-r.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Mother is calling on behalf of the customer.The customer is concerned with test results from results obtained of 440 mg/dl.The customer's expected fasting blood glucose test result range is 150 - 170 mg/dl.At the time of the call on (b)(6) 2017 the customer felt well and did not report any symptoms.Mother stated that she had called 9-1-1 due to result obtained on meter of 440 mg/dl (fasting).Mother stated that the customer was feeling fine but to be safe had called 9-1-1.Mother stated that customer had gone to the hospital on (b)(6) 2017; mother stated that they gave customer fluids and sent her home.Mother stated she could not remember what customer's blood sugar was at the hospital.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/13/2017 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:customer is concerned with 440 mg/dl fasting result.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6601299
Report Number1000113657-2017-00924
Device Sequence Number1267142
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)171013(10)BS4651
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/13/2017
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBS4651
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1